# SDR 03FDEA02141

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD HOLE BORE CORRODED.  OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT, INBOARD HOLE BORE CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73358, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - R/H OUTBD FLAP INBD HINGE BRACKET REPAIR.
